# SDR CAL951045

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15255
- Make and model: Boeing 737291
- Aircraft serial: 21069
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 440
- Part time: 54,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - INSPECTION FOUND A DENT IN FORWARD LOWER FUSELAGE SKIN AT STA 440, RBL 4.  THE DENT MEASURED 0.325 INCH WIDE BY 2.5 INCHES LONG BY 0.102 INCH DEEP.  THE SKIN WAS REPAIRED IAW SRM 53-30-3.  (X)
